Gaviscon Dual Action Mixed Berry 16 Tablets. AUST R 327045
Gaviscon Dual Action Mixed Berry Flavour for fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.
It works in two different ways:
1. More effective reduction of excess stomach acid to relieve discomfort
2. Forming a protective layer over the stomach contents to soothe the burning pain in your chest.
• Dual action relief from heartburn and indigestion
• Soothes in just 4 minutes (Strugala v et al. 2010)
• Sugar and gluten free
Do not use after expiry date shown.
- If symptoms persist see your doctor.
- Keep out of reach of children.
- Not recommended for children under 6 years.
- The maximum total daily intake (16 tablets) for adults contains 894mg of sodium (take into account if on a low sodium diet) and 9.6g mannitol and 4.6g of xylitol.
- Products containing mannitol & xylitol may have a laxative effect or cause diarrhoea.
- Contains phenylalanine, mannitol, aspartame, sulphites and sodium.
This product does not contain gluten.
Active Ingredients: Per tablet:
Sodium Alginate 250mg
Sodium Bicarbonate 106.5mg
Calcium Carbonate 187.5mg
Contains: Contains phenylalanine, mannitol, aspartame, sulphites and sodium.
Adults & children over 12 years: 4 tablets.
Children 6-12 years: 2 tablets.
Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired. Ensure blister pack is unbroken before first use.
Store below 30°C in a dry place.
Storage Temperature: Below 30°C.
There are no reviews for this product yet. Please write a review here.